# SDR 99UAL900481

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 321897
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY HOT PLATE SMOKING AND SPARKING.  HOT PLATE CORD FRAYED AND EXPOSED.  *S/D*  REMOVED HOT PLATES, INSPECTED WIRING FROM GALLEY WALL TO PLATES AND NO DAMAGE, NO OPEN INSULATION, NO BRITTLENESS.  INSTALLED NEW CONNECTORS, CLEANED AREA, RECONNECTED HOT PLATES (INCLUDING REPLACEMENT).  RESET CB, HOT PLATES OPERATE NORMALLY.
